About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 967248, 20 pages
http://dx.doi.org/10.1155/2012/967248
Research Article

Closed Relative Trajectories for Formation Flying with Single-Input Control

1Centre for Aerospace Science and Technologies, Department of Electromechanical Engineering, University of Beira Interior, Calçada Fonte do Lameiro, 6201-001 Covilhã, Portugal
2Orientation and Motion Control Department, Keldysh Institute of Applied Mathematics, Miusskaya pl. 4, Moscow 125047, Russia
3Centre of Physics, Department of Mathematics and Applications, School of Sciences, University of Minho, Campus de Gualtar, 4710-057 Braga, Portugal
4Department of Control and Applied Mathematics, Moscow Institute of Physics and Technology, Institutskij per. 9, Dolgoprudny, Moscow 141700, Russia

Received 13 July 2011; Revised 11 November 2011; Accepted 15 November 2011

Academic Editor: Josep Masdemont

Copyright © 2012 Anna Guerman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Guerman, Michael Ovchinnikov, Georgi Smirnov, and Sergey Trofimov, “Closed Relative Trajectories for Formation Flying with Single-Input Control,” Mathematical Problems in Engineering, vol. 2012, Article ID 967248, 20 pages, 2012. doi:10.1155/2012/967248